Cauchy problem for matrix factorizations of the Helmholtz equation

  • D. A. Zhuraev

Abstract

We study the Cauchy problem for a system of elliptic equations of the first order with constant coefficients factorizing the Helmholtz operator in a two-dimensional bounded domain. An approximate solution of this problem based on the method of Carleman matrix is constructed.
Published
25.10.2017
How to Cite
ZhuraevD. A. “Cauchy Problem for Matrix Factorizations of the Helmholtz Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 10, Oct. 2017, pp. 1364-71, http://umj.imath.kiev.ua/index.php/umj/article/view/1787.
Section
Research articles